High Frequency Asymptotics of the Filtered Scattering Amplitudes and the Inverse Scattering Problem for Dissipative Hyperbolic Systems, II

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)267-275
Number of pages9
JournalMathematische Nachrichten
Volume122
Issue number1
DOIs
Publication statusPublished - 1985
Externally publishedYes

Fingerprint

Inverse Scattering Problem
Scattering Amplitude
Dissipative Systems
Hyperbolic Systems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{4bc1dca21e714452b41c0bc31251f021,
title = "High Frequency Asymptotics of the Filtered Scattering Amplitudes and the Inverse Scattering Problem for Dissipative Hyperbolic Systems, II",
author = "Gueorguiev, {Vladimir Simeonov}",
year = "1985",
doi = "10.1002/mana.19851220126",
language = "English",
volume = "122",
pages = "267--275",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",
number = "1",

}

TY - JOUR

T1 - High Frequency Asymptotics of the Filtered Scattering Amplitudes and the Inverse Scattering Problem for Dissipative Hyperbolic Systems, II

AU - Gueorguiev, Vladimir Simeonov

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=84985371526&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84985371526&partnerID=8YFLogxK

U2 - 10.1002/mana.19851220126

DO - 10.1002/mana.19851220126

M3 - Article

VL - 122

SP - 267

EP - 275

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

IS - 1

ER -